- Open Access
On some inequalities of a certain class of analytic functions
© Raza et al.; licensee Springer 2012
- Received: 11 March 2012
- Accepted: 15 October 2012
- Published: 29 October 2012
The aim of this paper is to study the properties of a subclass of analytic functions related to p-valent Bazilevic functions by using the concept of differential subordination. We investigate some results concerned with coefficient bounds, inclusion results, radius problem, covering theorem, angular estimation of a certain integral operator, and some other interesting properties.
- Bazilevic functions
- differential subordination
Using this concept, we generalize and define a subclass of p-valent Bazilevic functions of type as follows.
where , , , and β is any real.
For , , we have the following subclass of analytic functions.
We need the following definition and lemmas which will be used in our main results.
The univalent function q is called dominant of the differential subordination (1.4) if for all p satisfies (1.4). If for all dominants of (1.4), then we say that is the best dominant of (1.4).
Lemma 1.4 ()
and is the best dominant.
Lemma 1.5 ()
Let ε be a positive measure on . Let g be a complex-valued function defined on such that is analytic in E for each and is ε-integrable on for all . In addition, suppose that , is real and for and . If , then .
Lemma 1.6 ([, Chapter 14])
Lemma 1.7 ()
Lemma 1.8 ()
Lemma 1.9 ()
Lemma 1.10 ()
belongs to for .
Proof is straightforward by using Lemma 1.4.
Throughout this paper, , , , and unless otherwise stated.
This result is best possible.
Therefore, . □
For , we have the following result proved in .
This result is best possible.
by , where such that . Now, we derive the following result for the class .
Using the coefficient bound for the class , we have the required result. □
For and , we have the following result proved in .
For , , , and , we have the following result proved in .
Using Lemma 1.8, we have the required result. □
For , we have the following result.
This result is proved in .
for . Now have the following result for the class proved in .
Let . Since and , therefore, and . It follows that the root lies in . This implies that if , where is given by (2.10). □
For and , we have the following result which is proved in .
Let . Then for , and , and . It shows that the root lies in . This implies that if , where is given by (2.11). □
For , , , , we have the following result proved in .
for some , then
which is a contradiction to the assumption of our theorem. Hence, we have the proof. □
Remark 2.16 By using the suitable choices of parameters c, α, A and B, we can find many results proved in the literature.
The third author would like to express gratitude to Dr. S.M. Junaid Zaidi, Rector CIIT for his support and for providing excellent research facilities and to the Higher Education Commission of Pakistan for financial assistance.
- Çag̃lar M, Polatog̃lu Y, Şen A, Yavuz E, Owa S: On Janowski starlike functions. J. Inequal. Appl. 2007. doi:10.1155/2007/14630Google Scholar
- Sokół J: On a class of analytic multivalent functions. Appl. Math. Comput. 2008, 203: 210–216. 10.1016/j.amc.2008.04.027MathSciNetView ArticleMATHGoogle Scholar
- Sokół J: Classes of multivalent functions associated with a convolution operator. Comput. Math. Appl. 2010, 60: 1343–1350. 10.1016/j.camwa.2010.06.015MathSciNetView ArticleMATHGoogle Scholar
- Arif M, Noor KI, Raza M: Hankel determinant problem of a subclass of analytic functions. J. Inequal. Appl. 2012. doi:10.1186/1029–242X-2012–22Google Scholar
- Arif M, Noor KI, Raza M: On a class of analytic functions related with generalized Bazilevic type functions. Comput. Math. Appl. 2011, 61: 2456–2462. 10.1016/j.camwa.2011.02.026MathSciNetView ArticleMATHGoogle Scholar
- Arif M, Raza M, Noor KI, Malik SN: On strongly Bazilevic functions associated with generalized Robertson functions. Math. Comput. Model. 2011, 54: 1608–1612. 10.1016/j.mcm.2011.04.033MathSciNetView ArticleMATHGoogle Scholar
- Bazilevic IE: On a class of integrability in quadratures of the Loewner-Kufarev equation. Mat. Sb. N.S. 1955, 37: 471–476.MathSciNetGoogle Scholar
- El-Ashwah RM, Aouf MK: Some properties of certain classes of meromorphically p -valent functions involving extended multiplier transformations. Comput. Math. Appl. 2010, 59: 2111–2120. 10.1016/j.camwa.2009.12.016MathSciNetView ArticleMATHGoogle Scholar
- Noor KI: On Bazilevic functions of complex order. Nihonkai Math. J. 1992, 3: 115–124.MathSciNetMATHGoogle Scholar
- Noor KI: Bazilevic functions of type β . Int. J. Math. Math. Sci. 1982, 5(2):411–415. 10.1155/S0161171282000416View ArticleMathSciNetMATHGoogle Scholar
- Raza M, Noor KI: A class of Bazilevic type functions defined by convolution operator. J. Math. Inequal. 2011, 5(2):253–261.MathSciNetView ArticleMATHGoogle Scholar
- Patel J: On certain subclass of p -valently Bazilevic functions. J. Inequal. Pure Appl. Math. 2005., 6(1): Article ID 16Google Scholar
- Wang Z-G, Jiang Y-P: Notes on certain subclass of p -valently Bazilevic functions. J. Inequal. Pure Appl. Math. 2008., 9(3): Article ID 70Google Scholar
- Miller SS, Mocanu PT: Univalent solutions of Briot-Bouquet differential subordination. J. Differ. Equ. 1985, 56: 297–309. 10.1016/0022-0396(85)90082-8MathSciNetView ArticleMATHGoogle Scholar
- Wilken DR, Feng J: A remark on convex and starlike functions. J. Lond. Math. Soc. 1980, 21: 287–290. 10.1112/jlms/s2-21.2.287MathSciNetView ArticleMATHGoogle Scholar
- Whittaker ET, Watson GN: A Course of Modern Analysis. 4th edition. Cambridge University Press, Cambridge; 1958.MATHGoogle Scholar
- Liu M-S: On a subclass of p -valent close-to-convex functions of order β and type α . J. Math. Study 1997, 30: 102–104. in ChineseMathSciNetGoogle Scholar
- Liu M-S: On certain subclass of analytic functions. J. South China Norm. Univ. 2002, 4: 15–20. in ChineseMathSciNetGoogle Scholar
- Rogosinski W: On coefficient of subordinate functions. Proc. Lond. Math. Soc. 1943, 48: 48–82.MathSciNetMATHGoogle Scholar
- Nunokawa M: On the order of strongly starlikeness of strongly convex functions. Proc. Jpn. Acad., Ser. A, Math. Sci. 1993, 68: 234–237.MathSciNetView ArticleMATHGoogle Scholar
- Guo D, Liu M-S: On certain subclass of Bazilevic functions. J. Inequal. Pure Appl. Math. 2007., 8(1): Article ID 12Google Scholar
- Causey WM, Merkes EP: Radii of starlikeness for certain classes of analytic functions. J. Math. Anal. Appl. 1970, 31: 579–586. 10.1016/0022-247X(70)90010-7MathSciNetView ArticleMATHGoogle Scholar
- El-Ashwah RM: Results regarding the argument of certain p -valent analytic functions defined by a generalized integral operator. J. Inequal. Appl. 2012., 2012: Article ID 35. doi:10.1186/1029–242X-2012–35Google Scholar
- Cho NE, Kim IH, Kim JA: Angular estimation of certain integral operators. Int. J. Math. Math. Sci. 1998, 21(2):369–374. 10.1155/S0161171298000507MathSciNetView ArticleMATHGoogle Scholar
This article is published under license to BioMed Central Ltd. This is an Open Access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/2.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.